Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with stomach ulcer, have spotting a few days after taking pariet, Duspatalin. Normal side effects?

Hi Dr.Samuel, I have stomach ulcer and doctor prescribe me with pariet 20mg, Duspatalin retard 200mg and Motilium 10 mg to be taken morning and night.Few days after taking these medicines, I have spot of menes for already two weeks. Is it normal for these medicine side effect? If yes, will it continue till I stop taking these medicines?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

There is no way for Duspatalin or Motilium to cause such side effects. So probably the cause of your spotting is something else. You should visit gyneacologist.
By the way, Duspatalin and Motilium are not the best medicines to treat peptic ulcer. Hope you did have upper GI endoscopy with Helicobacter Pylori test. If so, hope you have been prescribed with PPIs (Omeprasole 40 mg 1x1 for 30 days) and antibiotics for Helicobacter Pylori. Your symptoms should gradually go away, otherwise treatment for peptic ulcer does not work and you should have endoscopy again.

Hope this will help.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor